Journal of the ACM Bibliography

Michael T. McClellan. The exact solution of systems of linear equations with polynomial coefficients. Journal of the ACM, 20(4):563-588, October 1973. [BibTeX entry]
Additional Key Words and Phrases: polynomials, symbol manipulation, algebraic algorithms, linear algebra, linear equations, matrices, matrix inversion, matrix multiplication, null space, vector spaces, basis vectors, exact arithmetic, exact division elimination, modular arithmetic, Chinese Remainder Algorithm, computing time analysis, computational complexity

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database